MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DFS10031020
Medical Device Problem Codes Difficult To Position (1467); Premature Activation (1484); Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00224.(b)(4).Based on the information, the event could not be confirmed.The product was not returned for analysis and a device history record review cannot be completed because the lot for the product is unknown.Since the event could not be confirmed and there is no evidence of a manufacturing-related malfunction, no corrective actions will be taken at this time.
 
Event or Problem Description
It was reported by the contact at the user facility that the surgeon was packing the last coil a deltapaq 3 x 10 cm coil (dfs10031020/lot unknown) the last 2cm of the coil would not go in.The coil stretched and detached during manipulation.Surgeon completed the procedure using a competitor's stent to plaster the coil to the wall of the artery.The wide neck aneurysm was of size 6mm x 4.5mm.Patient was reported to be fine but carrying a risk of clot formation around the stent as the patient underwent acute stenting.Patient will continue on antiplatelet treatment for 3 months and aspirin for 1 year.Aneurysm was reported to be treated with no residuals.It was reported that the product is not available for analysis.
 
Additional Manufacturer Narrative
This is one of one final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00224.D4: (b)(4) h4: manufacturing date added h6: dhr performed.H3, h6: the deltapaq will not be returned, therefore the positioning difficulty, the coils stretching, and its unintended detachment cannot be determined.Dhr: a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Positioning difficulty, unraveled/stretched damages and premature detachment are known potential product malfunctions associated with the use of the codman embolic coils.All products undergo a 100% inspection prior to being released for sale; there is no evidence of a manufacturing issue related to this complaint.Review of the available information suggests that target lesion anatomy and intraprocedural issues may have contributed to the reported events.No further action is required at this time.
 
Additional Manufacturer Narrative
There is no new information to report at this time.The report is being submitted to correct the sequential numbering of the follow-up reports per fda's request.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
DELTAPAQ - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
Manufacturer Contact
karen anigbo
821 fox lane
san jose, CA 95131
5088288374
MDR Report Key5996538
Report Number2954740-2016-00224
Device Sequence Number98280
Product Code HCG
UDI-Device Identifier00878528007715
UDI-Public(01)00878528007715(17)170727(10)C12250
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K142429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2017
Device Catalogue NumberDFS10031020
Device Lot NumberC12250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2016
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date10/04/2016
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown